# SDR CA151230004

- Difficulty date: December 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,804 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2722 · Rudder Actuator
- Part: Control Servo
- Part number: 810A000005
- Condition: Leaking
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DECLARED AN EMERGENCY DUE TO THE LOSS OF THE GREEN HYD SYS.  ACFT DID REQUIRE A TOW OFF THE RUNWAY AS THEY WERE UNABLE TO STEER ACFT.  RESOLUTION FOUND GREEN HYD SYS RUDDER SERVO CONTROL LEAKING.  REPLACED GREEN SYSTEM RUDDER SERVO CONTROL IAW AMM 27-24-51PB401. SYSTEM CHECKED OK.
